# SDR SWAA2012022201628

- Difficulty date: February 21, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 64,198 hours, 54,647 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 65771
- Part serial: 12029
- Condition: Faulty
- Location: A/C Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL 360,  15 MILES FROM TOP OF DESCENT,  CABIN REPORTED STRONG BURNING ODOR IN THE VICINTY OF ROW 22.  REMOVED AND REPLACED EQUIPMENT COOLING FAN PER MM.
